I'm currently getting the Allergen immunotherapy. i was on my maintenance dose, but then i had an allergic reaction and went to the ER and ended up being allergic to the prednisone they gave me. i didn't get my shots for about a month. When I finally went it to get the shots the nurses put me back on my original diluted starting dose. Since then i have been becoming allergic to all the food i eat. first it was cheap packaged food, the all fruit, then all stuff with wheat and corn in to. just yesterday i had a coffee in the morning but by night time i had another coffee and was allergic. last night i was brushing my teeth and had to go to the ER because i reacted to my toothpaste.
this whole thing is scary and all these reactions cause my throat to swell almost shut.
my question is, is this happening because I got switched back to the lowest dose?
I've never had food allergies before. only after they stopped giving me my maintenance dose and put me on the lower one. all i can eat now is plain chicken. any help would be great!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.